MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION CHARGER; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939206100470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k112697, k112701, k141521.
 
Event or Problem Description
It was reported that balloon burst occurred.The target lesion was located in the peripheral artery.A 10.0 x40, 75cm charger was used for dilation.During the procedure, a successful angiography with a 6 french sheath, was performed and the lesion was crossed with a wire.Ivus was also successfully performed.However, there was a leak at the balloon package opening, preventing balloon dilation.The balloon ruptured on the first inflation.The procedure was completed with a different device.There were no patient complications as a result of this event.

Brand Name
CHARGER
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21707557
Report Number2124215-2025-18443
Device Sequence Number4656754
Product Code FGE
UDI-Device Identifier08714729803799
UDI-Public08714729803799
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939206100470
Device Catalogue NumberH74939206100470
Device Lot Number0033063854
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/27/2025
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale